Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On approximation to an arbitrary function of a complex variable by polynomials


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 30 (1928), 472-482
MSC: Primary 41A10; Secondary 30E10
MathSciNet review: 1501440
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10, 30E10

Retrieve articles in all journals with MSC: 41A10, 30E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501440-0
PII: S 0002-9947(1928)1501440-0
Article copyright: © Copyright 1928 American Mathematical Society